Does Semaglutide Make You Tired?

Semaglutide is a very promising diabetes drug that the FDA has also approved for use as a weight loss medication. It’s incredibly effective for weight loss, but in clinical trials, 11% of the people taking it experienced fatigue. Most patients didn’t find this side effect troublesome enough to discontinue taking semaglutide, however, and the side effects tend to fade as your body gets used to the medication.

Does Semaglutide Make You Tired?

Fatigue is a very common side effect of semaglutide, which can absolutely make you tired. Not every patient who takes semaglutide experiences fatigue, but it is a fairly frequent effect. Feeling tired and low on energy while taking semaglutide are obvious symptoms of fatigue, but some patients also have trouble concentrating and may start to feel overwhelmed if their semaglutide makes them tired.

Why Does Semaglutide Make You Tired?

Doctors and researchers aren’t entirely sure why semaglutide makes people tired. The current theory is that it has something to do with the way that semaglutide affects the body’s hormones and metabolism. Semaglutide helps you feel fuller longer, which leads to eating less. Although helpful for weight loss, eating less means consuming fewer calories, which may leave you with less energy and make you feel tired.

How Do You Get Rid of Fatigue from Semaglutide?

Most people taking semaglutide find that both the fatigue and the common GI side effects ease over time as their bodies acclimate to the drug. In the meantime, make sure you’re getting plenty of rest, allowing yourself 7 to 9 hours of sleep a night. If you’re already running on empty when you start taking semaglutide, you’re more likely to experience fatigue while on the medication.

Make sure you’re eating right and getting enough exercise as well. You should be doing this in addition to taking semaglutide already to help parlay your weight loss into a healthier long-term self-care strategy. Both a healthy diet and exercise regimen can help give you an energy boost that may combat the fatigue brought on by semaglutide.

Remember to take breaks throughout the day, as well. Starting a new medication can impact your body in a number of ways, so take it easy and give yourself time to adjust.

Can Ozempic Cause Extreme Fatigue? When To Contact Your Doctor

With a little time, adequate sleep, a few breaks along the way, and a solid diet and exercise plan, you should easily be able to combat any fatigue caused by taking semaglutide. If not, talk to your doctor. They may be able to adjust your dosage, recommend specific vitamins, or suggest other methods of combating your fatigue.

Related Content

Consent of Communication
**By checking this box and submitting this form, I consent by electronic signature to be contacted by Mia Aesthetics by live agent, email & automatic telephone dialer for information, offers or advertisements via email/ phone call/ text message at the number & email provided. I consent to call recording of all phone calls to and with Mia Aesthetics. I am not required to sign this document as a condition to purchase any goods or services. I understand that I can revoke this consent at any time by providing notice to Mia Aesthetics. Message data rates may apply. Message frequency may vary. To learn more, see our Privacy PolicySMS Terms and Conditions, and Terms of Use.